Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Dr McGoman I need from your knowledges !!!
Dec 31, 2008

Hello Dr, I am a 24 year old, male, heterosexual. My situation it is going more and more far everyday since i started worring abut HIV 6 months ago. My exposure was unprotected sex 2 years ago since now, one time, vaginal, with a girl that i don`t know her status ( big mistake i know ), but i started getting symptoms at 1 year and 6 months from that incident, i never had any ARS symptoms that i could remember.I have had all the symptoms that you could posible imagine during all this time:

During lal this 6 long months: -WHite tongue( white coated all over the tongue ) not spots, just a white tongue. -Fatigue. -Diarreha for 1 months and 20 days, in the morning only, and not always diarrea. -Throat closed, with pain, like something was grabbing me in the neck( bad sensation ). -Salty taste in mouth for 1 week, and after for another week. -Pin Pricks feeling in my chest, right and left, comes and goes. -Feeling the chest it is burning ( any spots or rash on it ), sansation that is hot ( 2 weeks ) -Headache ( from time to time ) -Dry mouth and throat ( comes ad goes ) -Pain in chest( not so muuch ) -Prikling feeling all over my body, like needles ( fingers, arms, legs, butt, chest, stomac ) Psico-symptoms -Anxiety-Fear-Guilty-stress-phobia-nervous.negative feelings.

never fever, limps noodles, or any rash, any loose of weight.

-Now i don`t have any after those 6 months, i don`t have any of those symptoms left: The one that it is making my life a hell it is what i think it might be PERIHERAL NEUROPATHY ( i started feeling this one since 3 months ago ) ( 1 year and 8 months after the exposure relation ).and it has been increasing. My feet hurts me, in the sole, both, it change intensity,i feel the dammed tingling also in the soles.ALso i get pain in the upper part of my feet, toes.Burnign sensation on them also, my ankles hurts me form time to time also. I tis hard sometimes to walk without feelign this pain.ALso my hands are being aftected, particulary the fingers, i get pain on them, but less than the feet, and rarelly the burning sensation.Pins and needles in feet also, also in the hands.sometimes feels like stabbing pain, it is a bit hard to describe. ALl these as i said before comes and goes in intensity, but sometimes it is quite painfull. I had read that PN ( peripheral neuropathy ) it is a results of meds, or a late stage of HIV itself. But can rarelly happen any time in the curse of the infection. It is true that before i get all those symptoms i was thinking that might had HIV, after they were appearing one by one. COINCIDENCE OR my mind it is making all this to me ( really real ). i Haven`t test so far, the fears are killing me, but i will in te next 2 weeks, so all this will be over for once. I had tested before that relation and it was negative, but never after. Thanks a lot, and merry Xmass

Response from Dr. McGowan

Dear Worried.

Many of your symptoms are not specific. The best thing to do to alleviate your anxiety is to get an HIV test. If it is negative then, 2 years after the exposure, you know that HIV is NOT the cause of your symptoms. If it is positive then you can take the steps you need to fight back and protect yourself. Knowledge about your HIV status is never a bad thing, it will empower you to keep yourself healthy. Good luck. Joe


Previous
6.5 Year ARV Holiday
Next
When to begin treatment

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement